Doctor insights on:
Can Augmentin Cause Constipation
Usually the opposite: Clndamycin's a strong antibiotic, and can cause diarrhea in people at high doses. Usually constipation is caused from not hydrating well, or possibly diet related if you don't have enough fiber in your diet, or eat enough vegetables. So, start there, and work backwards to determine what makes your constipation worse/better. You want to take probiotics too with any antibiotics to keep your GI happy. ...Read moreSee 1 more doctor answer
Common, not normal: Antibiotic associated diarrhea is pretty common; more serious is c difficile associated colitis, often due to antibiotic use. Call your prescribing doc to notify them, and make adjustments, ranging from eating yogurt, taking probiotics, stopping or changing the meds, or more. ...Read moreSee 1 more doctor answer
Absolutely yes..: This medicine slows down your intestinal motility, reduces fecal volume and increases viscosity, thus it can cause constipation if you are senstive to it or over using it. It is often used to treat diarrhea, short-term use. Stopping it should resolve your constipiation in a couple of days if it is causing your constipation. Consult doc if severe/persistent. Good luck. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can augmentin cause a period?
- Can augmentin cause weight gain?
- Can augmentin for uti cause a rash?
- Ask a doctor a question free online
- Delayed constipation after augmentin
- Can constipation cause inflammation?
- Can overeating cause constipation?
- Can synthroid cause constipation?
- Talk to a infectious disease specialist online